# SDR AALA2020080429009

- Difficulty date: July 28, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF DOOR SILL SHAPE FITTING BETWEEN FR66 AND FR68 AT STR 23R, MEASURING L= 3.203 IN, W= 0.361 IN, D= 0.066 IN. REPLACED SHAPE FITTING WITH NEW IAW IAW A319 SRM 51-72-11-911-001, 51-72-11-801, AND DRAWING D53480009.
